Top
20
Doctor insights on: Melfen 400mg Ibuprofen

Share

Ibuprofen (Definition)

Ibuprofen is a nonsteroidal anti-inflammatory drug (nsaid). It works by reducing hormones that cause inflammation and pain in the body. Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual ...Read more


2

2
I'm 17 and ihave just taken 2 400mg of ibuprofen as I thought thy were 200mgs. Will I be ok?

I'm 17 and ihave just taken 2 400mg of ibuprofen as I thought thy were 200mgs. Will I be ok?

Yes: 800 mg of Ibuprofen is a safe dose. You should have no problems. The biggest side effect of motrin is stomach upset. Make sure you have something on your stomach. Read more

3

3
400mg ibuprofen, 12hr xtended release. If max recommended / day =3200mg, is it reasonable to assume I can take 4 at once, 2 times per day?

400mg ibuprofen, 12hr xtended release. If max recommended / day =3200mg, is it reasonable to assume I can take 4 at once, 2 times per day?

Yes but...: Yes, you can do that but it is not advised. The higher dose you take at one time, the higher chance of developing gastrointestinal side effects such as nausea, stomach pain/irritation, or bleeding. Read more

4

4
I have taken 2 400mg ibuprofen & 2 extra strength excedrin, should I be worried?

I have taken 2 400mg ibuprofen & 2 extra strength excedrin, should I be worried?

Not a problem: I am guessing you have had some pain, perhaps musculoskeletal or headache, and hopefully these drugs in the quantity you have mentioned will give you relief. Always best to start with lower dose and work up to a therapeutic level. Read more

5

5
Can my 13 years old son who weighs 97 pounds, take 400mg of ibuprofen for pain relief?

Can my 13 years old son who weighs 97 pounds, take 400mg of ibuprofen for pain relief?

Yes: Remember 2.2 pounds per Kg so 95 pounds is 44 kg. Motrin or Ibuprofen is dosed at 10mg /kg and 400mg is OK. Hope he gets better! Read more

See 1 more doctor answer
6

6
2 x 400mg ibuprofen sometimes elevates my headaches, how frequently can I safely do this?

2 x 400mg ibuprofen sometimes elevates my headaches, how frequently can I safely do this?

Intermittently: It is okay to take Nonsteroidal antiinflammatories (NSAIDs) intermittently but take them particularly with food as they can cause GI/ stomach upsets taken alone. Additionally, 800mg is the maximum you should take at any one time. NSAIDs overuse can also contribute to rebound headaches if persistently used. Read more

See 1 more doctor answer
7

7
Is there really any difference between ibuprofen 200MG, 400MG, 600MG, or 800MG, as far as pain relief?

Yes.: Relief of mild to moderate pain is dose related in non-steroidal anti-inflammatories like ibuprofen. The higher the dose, the more effective it will be. Thanks for trusting HealthTap! Read more

8

8
Why are some doctors saying to avoid ibuprofen or only use at most 400mg once a week? Others seem to prefer in general.

A few reasons:: Ibuprofen (advil, motrin), like other anti-inflammatories, has the potential to cause increased stomach acid and therefore contribute to the risk of ulcers and intestinal bleeding. That's the main reason why everybody is up in arms about motrin. It is excreted through the kidneys, so there may be concerns with kidneys or blood pressure. If you have never had a problem, great. If so, use with care. Read more

9

9
I took 400mg of ibuprofen and now im afraid its gonna have a bad interaction with my xarelto what could happen how long does it stay in my system??

I took 400mg of ibuprofen and now im afraid its gonna have a bad interaction with my xarelto what could happen how long does it stay in my system??

6-8 hours: The good news is that 400 mg of ibuprofen is a relatively low dose. You should watch for any signs of bleeding or increased bruising. You should opt for tylenol (acetaminophen) if you need pain meds, no more than 4 grams in 24 hours. (2 extra strength every 6 hours).

Stay safe! Read more

See 2 more doctor answers
10

10
What is ibuprofen?

What is ibuprofen?

Motrin: Inoprofen is the genetic name for Motrin or the over the counter advil (ibuprofen). It is in a class of drugs called nonsteroidal anti inflammatory drugs. This type of medication decreases inflammation and blocks pain. Read more

11

11
How does ibuprofen work?

How does ibuprofen work?

Anti-inflammatory: Gets rid of inflammation, reduces temperature, pain killer. Read more

12

12
What is ibuprofen used for?

What is ibuprofen used for?

Pain management: Ibuprofen is the generic name for the common medications Advil, and Motrin (as well as a few others). It is a non-steroidal anti-inflammatory agent. It reduces pain as well as inflammation. The side effects can include stomach upset and increased bleeding times. Read more

13

13
What does ibuprofen contain?

Ibuprofen: The med is called Ibuprofen (generic name). The medicine is in a class of meds called NSAID (non steroidal anti inflammatory drug) which reduce swelling, relieve pain and reduce fevers. Read more

14

14
Is 600 mg of ibuprofen safe?

If you are an: Adult with no contraindications then this dose is within normal dosing range. However, Ibuprofen (like all nsaid's) has potential side effects. Read more

15

15
Did I take too much ibuprofen?

Did I take too much ibuprofen?

If you took more: Than the directed amount - then it was too much. If you took an overdose - call poison control at 1-800-222-1222. If you are having
thoughts about killing yourself, get seen at the nearest emergency room now. Have a friend or relative drive you or call 911 for emergency services for transport. You can call the National suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk. Read more

16

16
How much ibuprofen can I take?

How much ibuprofen can I take?

See below: Generally speaking, for adults, 800 mg every 6-8 hours is the max dosing. But smaller adults may require less depending on weight. Read more

17

17
CAN I take two ibuprofen 800?

CAN I take two ibuprofen 800?

Few questions:: #1: Allergic to aspirin? Sometimes those folks react poorly to other NSAIDS. #2: How are your kidneys? If they are totally fine, you don't need renal dosing. #3: What other drugs are you taking? Will they interact? Go to my drug interaction link on my site to check. #4: How are you timing doses? If there are no issues, you can take 800mg every 8 hrs, or 600mg every 6 hrs. Max pain benefit at 600mg Read more

18

18
Does Advil (ibuprofen) pm work?

Does Advil (ibuprofen) pm work?

Advil (ibuprofen) pm: Advil pm contains 38 mg of diphenhydramine citrate which can aid with sleep and 200 mg of ibuprofen which can help with pain/ inflammation. Read more

See 1 more doctor answer
19

19
Is motrin the same as ibuprofen?

Is motrin the same as ibuprofen?

YES: Yes, same medication. Motrin is a brand name, ibuprofen is a generic name. Read more

20

20
Can I take expired ibuprofen pm?

See below: Strictly speaking, due to regulations, I would have to say no. Read more

Dr. Ravi Chand
1,291 Doctors shared insights

Nuprin (Definition)

Nuprin ...Read more


Dr. Alvin Stein
1,273 Doctors shared insights

Rufen (Definition)

Rufen ...Read more